# SDR ASOA20150902169

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 36,765 hours, 28,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CENTER OMEGA BEAM CORRODED BETWEEHN FRAME 59-60.  REPAIRED OMEGA BEAM IAW EC5310-01473.  ACFT IS APPROVED FOR RETURN TO SERVICE.
